# SDR SWIA971299

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Condition: Failed
- Location: Lt & Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, OUTBOARD WING BOOTS FAILED BOTH TIMERS, BOTH CYCLES.  RETURNED TO FIELD.  REMOVED AND REPLACED OUTBOARD WING DEICE BOOT IAW MM.
